Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Clitoris has been itchy and causing discomfort with yellow discharge. What is wrong?

Hi for the past few days my clitoris has been very itchy and it is causing quite a lot of discomfort. I ve also been having some discharge which is a slight yellowy colour this started before the itching and often feels my underwear feels very wet from it and I m having to change my underwear very regularly. I had my first child 5 weeks ago I don t know if this has anything to do with it. Please help
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.

Kindly consult your doctor & get yourself examined. There is a possibility that you might have developed infection bacterial or fungal . Based on your finding the doctor can also prescribe you an antibiotic or an anti fungal. Since you had your first child just 5 weeks back that makes you even more susceptible to be more prone to infection.
Take care.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor